# SDR 97ZZZX2068

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6350X
- Make and model: Cessna 402B
- Aircraft serial: 402B1317
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 6461401
- Condition: Broken
- Location: Nr 1 Cyl Pad
- Component: 652539
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING THE COURSE OF A NORMAL FLIGHT, PILOT NOTICED OIL LEAK ON LEFT ENGINE.  AFTER FLIGHT, REMOVED ENGINE COWLING AND SAW 5 CYLINDER STUDS HAD BROKEN ON THE NR 1 CYLINDER.  ON ENGINES OPERATED ON 1600 TBO'S, SUSPECT TIME IN SERVICE IS THE MAIN CAUSE FOR BREAKAGE.  PLEASE NOTE:  THIS IS NOT A 7TH STUD TYPE CASE, HOWEVER, IT IS A 'HEAVY' CASE.
